# SDR AALA201712059020

- Difficulty date: December 2, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N956UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000156
- Aircraft time: 21,405 hours, 17,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 17066931001
- Condition: Corroded
- Location: Frames 88-89
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. WASTE DOOR CUTOUT INNER DOUBLER HAS EXFOLIATED CORROSION IN SEVERAL SPOTS. REPLACED WASTE DOOR CUTOUT DOUBLER PER DWG 170-65180-445.
